You are in the College of Science and Liberal ArtsCollege of Science and Liberal Arts

Department of Mathematical Sciences

Guo, Wenge

Contact Info
Title: Associate Professor
Office: 210B Cullimore Hall
Hours: M, T 4 pm - 5:30 pm
Phone: 973-596-3498
Dept: Mathematical Sciences

About Me


I am an Assistant Professor of Statistics in the Department of Mathematical Sciences at New Jersey Institute of Technology. Before coming to New Jersey, I was a Research Fellow at National Institute of Environmental Health Sciences. I received my Ph.D. in Biostatistics from the Department of Environmental Health at University of Cincinnati. My academic interests lie broadly in large-scale multiple testing and high-dimensional data analysis.

Current Courses

Research Interests

  • Large-scale multiple testing
  • High-dimensional inference
  • Bioinformatics
  • Statistical learning
  • Design and analysis of clinical trials

Selected Publications

  • Guo, W., Sarkar, S. and Peddada, S. (2009). Controlling false discoveries in multidimensional directional decisions, with applications to gene expression data on ordered categories. Biometrics, in press.
  • Sarkar, S. and Guo, W. (2009). Procedures controlling generalized false discovery rate.?Statistica Sinica, in press.
  • Guo, W. (2009). A note on adaptive Bonferroni and Holm?s procedures under dependence. Biometrika, in press.
  • Sarkar, S. and Guo, W. (2009). On a generalized false discovery rate. Annals of Statistics, 37, 337-363.
  • Guo, W. (2008). Comment on: Control of the false discovery rate under dependence using the bootstrap and subsampling tests. Test, 17, 446--449 (Invited discussant).
  • Guo, W. and Peddada, S. (2008). Adaptive choice of the number of bootstrap samples in large scale multiple testing. Statistical Applications in Genetics and Molecular Biology, 7(1), Article 13.
  • Guo, W.?and Rao, M. B. (2008). On optimality of the Benjamini-Hochberg procedure for the false discovery rate.?Statistics and Probability Letters, 78, 2024--2030.
  • Guo, W. and Rao, M. B. (2008). On control of the false discovery rate under no assumption of dependency. Journal of Statistical Planning and Inference, 28(10), 3176--3188.
  • Guo, W. ?and Romano, J. (2007). A generalized Sidak-Holm procedure and control of generalized error rates under independence. Statistical Applications in Genetics and Molecular Biology, 6(1), Article 3.?
  • Guo, W., Kasala, S., Rao, M. B., and Tucker, B. (2006). The hat problem and its variants. In Advances in Distribution Theory, Order Statistics, and Inference, edited by N. Balakrishnan, E. Castillo, and J. M. Sarabia, Birkhauser Publisher, 459--479.